CureZone   Log On   Join
Re: Mirena IUD Side Effects : wow so I'm not wrong
 
  Views: 55,339
Published: 15 years ago
 
This is a reply to # 70,140

Re: Mirena IUD Side Effects : wow so I'm not wrong


hi there,


I had the Mirena inserted 1 year ago - wonderful I thought, have not had a period in a year.

Gee, no sex drive (oh? forget what that feels like), dry down there, skin worse than a teenager (huge spots) not sleeping very well, tired all the time, weight gain since then (no matter how I eat or all the exercise) it stays the same.

My husband though I was pregnant again (have two kids (youngest 17 months). Went to the Gyno yesterday and found a cyst of 30 cm in my cervix! Don't know what caused this?

I told him about all my symptoms and he said that he requested some tests on level of progesterone in womans blood after the Mirena and he has not had a reply from the suppliers of Mirena. So no awnser can be given. Having a cyst sends of more progesterone in your blood stream so no test can be done on me until this has gone. Got to go back in March for a further check-up. But thanks to all you ladies - now I know it should come out!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.750 sec, (1)